# SDR A6WA201240382

- Difficulty date: February 22, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 31,087 hours, 27,848 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH FITTING ON RIB AT BS 589 TO CARGO DOOR SILL CRACKED.  REMOVED, FABRICATED AND INSTALLED NEW ATTACH FITTING IAW SRM 51-40-11, 51-42-21.
